Premature ejaculation.. Penis shrinkage... Loss of muscle tone... Weakness.... Wet dreams....KADWA Help required ASAPHi dr.... I m saeed.... I have a similar problem i had beed masturbating for long and now i have a reduced or shrinked penis with small testicle size... I have thr same symptoms of depression, anxiety low self esteem and lack of confidence.... Although i m a medical student too but now i m suffering in my studies... I dont masturbate now but when i do not i get ejaculate when i sleep mostly without any dream and i do have premature ejaculation... Please do reply ASAP
Suffering from this since 3 years
I dont usually get until i think of any sexual activity
I have lost alot of muscle mass of my body and i usually get stomach problems like constipation and i have less appetite as compared to people of this age
Weight 60 kg
I havent taken any medications yet do lemme know what should i start with
Please help ASAP
[message edited by Saeed07 on Thu, 18 Jul 2013 09:21:07 BST]
Saeed07 on 2013-07-18
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
♡ kadwa last decade
is it necessary to use lycopodium 200 for same problem?
shahidkzm 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.